# SDR REXA2014070600673

- Difficulty date: July 6, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N8506C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7506
- Aircraft time: 28,429 hours, 25,432 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK, GALLEY & CABIN PBE'S HAVE LOST THEIR SEAL SOFT.  REPLACED FLIGHT DECK, GALLEY & CABIN PBE'S IAW AMM 25-61-10.
